# SDR 9506019944

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACK AND CORROSION IN LEFT UPPER WING DIAMOND DOUBLER APPROXIMATELY 12 INCHES FROM FORWARD END.  REPAIRED PER EA 99-097073, SEC 1.
